# SDR 01FDEA00010

- Difficulty date: January 9, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INNER SKIN AT LAP BS 720B + 10 INCHES, STR 26R, RBL 22.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-30-3 FIG 6.
